Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on automorphisms and derivations of Lie algebras


Author: N. Jacobson
Journal: Proc. Amer. Math. Soc. 6 (1955), 281-283
MSC: Primary 09.1X
DOI: https://doi.org/10.1090/S0002-9939-1955-0068532-9
MathSciNet review: 0068532
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Borel and J. P. Serre, Sur certains sous-groupes des groupes de Lie compacts, Comment. Math. Helv. vol. 27 (1953) pp. 128-139. MR 0054612 (14:948d)
  • [2] N. Jacobson, Restricted Lie algebras of characteristic $ p$, Trans. Amer. Math. Soc. vol. 50 (1941) pp. 15-25. MR 0005118 (3:103g)
  • [3] -, Une généralization des théorème d'Engel, C. R. Acad. Sci. Paris vol. 234 (1952) pp. 679-681.
  • [4] H. Zassenhaus, Über Liesche Ringe mit Primzahlcharakteristik, Abh. Math. Sem. Hansischen Univ. vol. 13 (1939) pp. 1-100.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.1X

Retrieve articles in all journals with MSC: 09.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1955-0068532-9
Article copyright: © Copyright 1955 American Mathematical Society

American Mathematical Society